# SDR HEEA076629

- Difficulty date: October 4, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N856PH
- Make and model: Snias AS350B
- Aircraft serial: 3352
- Aircraft time: 703 hours
- System (JASC): 7721 · Cylinder Head Temperature (CHT) Indicating System
- Part: Indicator
- Part number: 56375600010
- Part serial: 689
- Condition: Worn
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERRATIC INDICATIONS. SENT TO AMERICAN EUROCOPTER CORP. FOR CREDIT AGAINST REPLACEMENT PART PURCHASED.  REFERENCE:  RMA# R032847.
